# SDR DXTA2010020803975

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N817QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258517
- Aircraft time: 6,649 hours, 4,731 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 1EN18N119
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, RED 'R GEAR' ANNUNCIATOR REMAINED ILLUMINATED AND REMAINED ON WITH NO FLICKERING.  PERFORMED ABNORMAL CHECKLIST, EXTENDED GEAR WITH ALL INDICATIONS NORMAL AND MADE NORMAL LANDING.  REPLACED RT MLG DOOR UPLOCK SWITCH IAW DWG 25-8NAS-316A, ISS 10.  OPS CHECK GOOD.
